| Catalog Number |
MP5303-C |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Extravasation (1842)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxplus pressure rated extension set with removable needleless connector had leakage.The following information was provided by the initial reporter: 3 iv's leaked at j-loop on same patient, everything was double checked that it was tight, 2 lots involved - mp5303-c lot: 25095048 and 25095267, product was not saved extravasation and leak of iv during injection, new iv with extravasation and leak again.Third iv in another arm successful.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.